# SDR SWIA2020072151345

- Difficulty date: June 13, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON THE OTBD END OF INTECOSTAL,  LOCATED ON THE AFT SIDE OF THE BS 621 BULKHEAD AT STRINGER 13L WAS CRACKED.   INSTALLED A NEW ATTACH ANGLE IAW SRM AND DWG.
